About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 2, Pages 407-409
http://dx.doi.org/10.1155/S0161171282000404

The dual of the multiplier algebra of Pedersen's ideal

Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, Washington, USA

Received 24 November 1980

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It is shown that the dual of the multiplier algebra of Pederson's ideal is not always spanned by its positive elements.